# SDR 20000424SH014

- Difficulty date: April 3, 2000
- Submitted: April 24, 2000
- Operation: General aviation
- Aircraft: N421SE
- Make and model: Cessna 421B
- Aircraft serial: 421B0393
- Engine: Cont GTSIO520*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: AN816620
- Condition: Corroded
- Location: Rt Fuel Cell
- Component: Fuel Xfer Press Sw Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, RT WING AUXILIARY TRANSFER PUMP PRESS SWITCH THAT OPERATES RT AUX PUMP ANNUNCIATOR LIGHT, WAS FOUND TO HAVE LIGHT FUEL STAINING AROUND BASE OF MICROSWITCH.  AFTER REMOVING PRESS SWITCH ASSY (DUE TO CONDITION OF LEFT ONE),  FOUND PIPE THREAD PORTION OF AN 816-6-20 VISIBLE, EXPOSING SEVERE CORROSION TO THE POINT OF ALMOST HALF DIAMETER BEING ERODED AWAY.  (X)
